# SDR DALA13026693270

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 41,983 hours, 18,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND AFT EMERGENCY LIGHT AT ROW 2AB INOPERATIVE.  MX REPAIRED BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL.
